# SDR QXEA9700916

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: MS2523787
- Condition: Failed
- Location: Nr 2 Smoke Det
- Component: Kidde, 82522710001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- BAGGAGE SMOKE WARNING TEST NR 2 INOP.  TEST NR 1 WORKS NORMAL.  RELAMPED TEST CIRCUIT OF NR 2 SMOKE DETECTOR, OPERATIONAL CHECK GOOD.
